# SDR CA040507001

- Difficulty date: March 29, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1,066 hours
- Engine: Lyc O360A1A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 6225027101
- Part serial: 1D2Y
- Condition: Failed
- Location: Pitch Control
- Stage of operation: AP
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPT REPORTED THE PITCH CONTROL STICKING ( HARD POINT FEELING ) AFTER AP DISCONNECTION.  CPT HAD TO PULL THE CONTROL COLUMN TO RECOVER THE FLIGHT CONTROL.  PITCH SERVO ACTUATOR WAS REPLACED.
